# SDR AALA20072356

- Difficulty date: December 1, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 13F INOPERATIVE.  REPLACED BALLAST ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 13F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
